MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED FRACTURE INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED FRACTURE INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED INSERT D36MM LAT+6MM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 09/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
During surgery it was detected from the sales rep who was present (b)(6) that the inlay dwd860 was missing.It probably was not sent to fill up the consignment the last time they used it.A retentive inlay was implanted instead.Risk for limitation in rom and notching.Patient needed additional anesthesia 45 min longer due to search and decision making for alternative.

Brand Name
AEQUALIS REVERSED FRACTURE INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9193495
Report Number3000931034-2019-00141
Device Sequence Number2600049
Product Code KWS
UDI-Device Identifier03700386931499
UDI-Public03700386931499
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K071948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberLATERALIZED INSERT D36MM LAT+6MM
Device Catalogue NumberDWD860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;